# SDR FDEA201411153711

- Difficulty date: November 15, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42707
- Aircraft time: 2,375 hours, 880 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Module
- Part number: 285T003014
- Part serial: 285T0030D02259
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AT LEVEL OFF AT CRUISE, NO NORMAL ALTITUDE ALERTING  OCCURRED.  NOTIFIED ATC, LEFT RVSM AIRSPACE.  INSTALLED SERVICEABLE ALT ALERT MODULE M617 IAW AMM 34-16-01-4.  SYSTEM TESTED NORMAL.
